# SDR T17A201604154013

- Difficulty date: April 12, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N475TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK560
- Aircraft time: 5,323 hours, 3,986 cycles
- Engine: Pwa JT15D5
- Engine time: 5,331 hours, 4,013 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT ENG EXPERIENCED SLOW ROLLBACK ON BASE & FINAL APPROACH.  THE APPROACH & LANDING WERE UNEVENTFUL.  AFTER LANDING THE ENG WAS SECURED.  PERFORMED NORMAL PERFORMANCE CHECK IAW AMM 71-00-00.  UPON COMPLETING SEVERAL PERFORMANCE CHECKS NO ISSUES FOUND & COULD NOT RECREATE ENG.  VISUALLY INSPECTED INLET & LOW COMPRESSOR ON ENG NR 2 FOR EVIDENCE OF FOD.  NO FOD FOUND.  VISUALLY INSPECTED FUEL CONTROL.  NO DEFECTS FOUND.  REMOVED INSPECTED & REINSTALLED RT ENG FUEL FILTERS IAW MM 3033442 CH 73-10-13 NO CONTAMINATES FOUND.  SUMPED FUEL SYS TO REMOVE RESIDUAL CONTAMINATES IAW AMM 12-00-00.  COULD NOT DUPLICATE ISSUE OR FIND ANY DISCREPANCIES WITH ENG OPERATION.
